# SDR SWAA2023101899986

- Difficulty date: September 13, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 19,763 hours, 9,809 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING PANEL ABOVE DEFLECTION CONTROL BEAM SUPPORT ANGLE HAS CRACK.(MARKED)<[01] LOCATED/DRILLED FASTENER HOLES IN REPLACEMENT SUPPORT ANGLE IAW. SRM 51-10-02 & SRM 51-40-02;[02] VERIFIED C/A # 1 : PATRICK JACKMAN (TECHNICIAN); 19-SEP-2023 12:07 UTC LOCATED/DRILLED FASTENER HOLES IN REPLACEMENT SUPPORT ANGLE IAW. SRM 51-10-02 & SRM 51-40-02;[03] GRANTED OK TO INSTALL NEW SUPPORT ANGLE;[04] R & R?D DEFLECTION CONTROL SUPPORT ANGLE. PER SRM 51-40-02;[05] 4. PATRICK JACKMAN (TECHNICIAN); 19-SEP-2023 14:55 UTC R & R?D DEFLECTION CONTROL SUPPORT ANGLE. PER SRM 51-40-02  C/W RII INSPECTION.
